Alert archive / Illinois / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 203, NWS St. Louis, MO

August 20, 2019Adams County, Brown County, Pike County, Illinois; Lewis County, Marion County, Ralls County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Aug 20, 2019, 8:54 AM CDT for Adams County, Brown County, Pike County, Illinois; Lewis County, Marion County, Ralls County, Missouri. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 20, 2019, 8:54 AM CDT (13:54 UTC)
Expired
Aug 20, 2019, 10:00 AM CDT
In force
66 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Adams County, IL, Brown County, IL, Pike County, IL, Lewis County, MO, Marion County, MO, Ralls County, MO

The radar

The St Louis radar (KLSX), 138 km from the middle of the area, began a volume at 13:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 20, 9:07 AM CDTTSTM WND DMGCanton, MOREPORTED AT 6TH ST AND LEWIS CANTON MO, 18-INCH DIAMETER TREE DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 20, 6:18 AM CDTSevere Thunderstorm WatchSPC11 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 1.9 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2019-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 596 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2019-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.1939Sfc1 km3 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
596 J/kg
Mixed-layer CIN
-157 J/kg
Mixed-layer LCL
943 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

452 
WUUS53 KLSX 201354
SVRLSX
ILC001-009-149-MOC111-127-173-201500-
/O.NEW.KLSX.SV.W.0203.190820T1354Z-190820T1500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
854 AM CDT Tue Aug 20 2019

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Northern Pike County in west central Illinois...
  Adams County in west central Illinois...
  Brown County in west central Illinois...
  Northern Ralls County in northeastern Missouri...
  Marion County in northeastern Missouri...
  Eastern Lewis County in northeastern Missouri...

* Until 1000 AM CDT.

* At 853 AM CDT, severe thunderstorms were located along a line
  extending from near Fandon to near Philadelphia, moving southeast
  at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Quincy, Hannibal, Palmyra, Monroe City, Canton, Quincy Regional
  Airport, Warren, Mount Sterling, Barry, Camp Point, Payson, New
  London, Mendon, Clayton, Golden, Fall Creek, Ewing, Beverly,
  Rensselaer and Buckhorn.

This includes the following highways...
 Interstate 172 between exits 2 and 19.
 Interstate 72 between exits 4 and 20.

This also includes Wakonda State Park and Siloam Springs State Park.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4020 9150 4019 9091 4011 9091 4010 9070
      4005 9067 4003 9061 3998 9060 3999 9052
      3997 9051 3988 9058 3984 9058 3957 9117
      3960 9118 3960 9121 3947 9143 3961 9172
      3966 9172 3967 9185 3995 9184 4024 9151
TIME...MOT...LOC 1353Z 316DEG 29KT 4029 9076 3987 9175 

HAIL...1.00IN
WIND...60MPH
 
$$

BSH
3 follow-up statements
767 
WWUS53 KLSX 201419
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
919 AM CDT Tue Aug 20 2019

ILC001-009-149-MOC111-127-173-201500-
/O.CON.KLSX.SV.W.0203.000000T0000Z-190820T1500Z/
Pike IL-Adams IL-Brown IL-Ralls MO-Marion MO-Lewis MO-
919 AM CDT Tue Aug 20 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR NORTHERN PIKE...ADAMS AND BROWN COUNTIES IN WEST CENTRAL
ILLINOIS...NORTHERN RALLS...MARION AND SOUTHEASTERN LEWIS COUNTIES IN
NORTHEASTERN MISSOURI...

At 918 AM CDT, severe thunderstorms were located along a line
extending from near Rushville to near Palmyra, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Law enforcement.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Quincy, Hannibal, Palmyra, Monroe City, Canton, Quincy Regional
Airport, Mount Sterling, Barry, Camp Point, Payson, New London,
Mendon, Clayton, Golden, Fall Creek, Beverly, Rensselaer, Buckhorn,
Spaulding and Maywood.

This also includes Wakonda State Park and Siloam Springs State Park.
 
This includes the following highways...
 Interstate 172 between exits 2 and 19.
 Interstate 72 between exits 4 and 20.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4020 9150 4019 9091 4011 9091 4010 9070
      4005 9067 4003 9061 3998 9060 3999 9052
      3997 9051 3988 9058 3984 9058 3957 9117
      3960 9118 3960 9121 3947 9143 3961 9172
      3996 9172
TIME...MOT...LOC 1418Z 270DEG 29KT 4016 9057 3974 9156 

HAIL...1.00IN
WIND...60MPH
 
$$

BSH
150 
WWUS53 KLSX 201432
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
932 AM CDT Tue Aug 20 2019

MOC111-201441-
/O.CAN.KLSX.SV.W.0203.000000T0000Z-190820T1500Z/
Lewis MO-
932 AM CDT Tue Aug 20 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LEWIS COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
west central Illinois...and northeastern Missouri.

LAT...LON 4019 9118 4019 9091 4011 9091 4010 9070
      4005 9067 4003 9061 3998 9060 3999 9052
      3997 9051 3988 9058 3984 9058 3957 9117
      3960 9118 3960 9121 3947 9143 3961 9172
      3968 9171
TIME...MOT...LOC 1431Z 316DEG 29KT 4009 9048 3967 9147 

$$

ILC001-009-149-MOC127-173-201500-
/O.CON.KLSX.SV.W.0203.000000T0000Z-190820T1500Z/
Pike IL-Adams IL-Brown IL-Ralls MO-Marion MO-
932 AM CDT Tue Aug 20 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR NORTHERN PIKE...ADAMS AND BROWN COUNTIES IN WEST CENTRAL
ILLINOIS...NORTHERN RALLS AND EASTERN MARION COUNTIES IN NORTHEASTERN
MISSOURI...

At 931 AM CDT, severe thunderstorms were located along a line
extending from near Rushville to near Rensselaer, moving southeast at
35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Law enforcement.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Quincy, Hannibal, Palmyra, Monroe City, Quincy Regional Airport,
Mount Sterling, Barry, Camp Point, Payson, New London, Mendon,
Clayton, Golden, Fall Creek, Beverly, Rensselaer, Buckhorn,
Spaulding, Adams and La Grange.

This also includes Siloam Springs State Park.
 
This includes the following highways...
 Interstate 172 between exits 2 and 19.
 Interstate 72 between exits 4 and 20.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4019 9118 4019 9091 4011 9091 4010 9070
      4005 9067 4003 9061 3998 9060 3999 9052
      3997 9051 3988 9058 3984 9058 3957 9117
      3960 9118 3960 9121 3947 9143 3961 9172
      3968 9171
TIME...MOT...LOC 1431Z 316DEG 29KT 4009 9048 3967 9147 

HAIL...1.00IN
WIND...60MPH
 
$$

BSH
349 
WWUS53 KLSX 201448
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
948 AM CDT Tue Aug 20 2019

MOC127-201458-
/O.CAN.KLSX.SV.W.0203.000000T0000Z-190820T1500Z/
Marion MO-
948 AM CDT Tue Aug 20 2019

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MARION COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
west central Illinois...and northeastern Missouri.

LAT...LON 4019 9091 4011 9091 4010 9070 4009 9071
      4005 9068 4002 9063 4003 9061 3998 9060
      3999 9052 3997 9051 3988 9058 3984 9058
      3957 9117 3960 9118 3960 9121 3947 9143
      3968 9150 3968 9131 3973 9137 3997 9128
TIME...MOT...LOC 1448Z 316DEG 29KT 4000 9036 3958 9135 

$$

ILC001-009-149-MOC173-201500-
/O.CON.KLSX.SV.W.0203.000000T0000Z-190820T1500Z/
Pike IL-Adams IL-Brown IL-Ralls MO-
948 AM CDT Tue Aug 20 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR NORTHERN PIKE...EASTERN ADAMS...BROWN COUNTIES IN WEST CENTRAL
ILLINOIS AND NORTHEASTERN RALLS COUNTIES IN NORTHEASTERN MISSOURI...

At 948 AM CDT, severe thunderstorms were located along a line
extending from Bluff Springs to near New London, moving southeast at
35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Hannibal, Quincy Regional Airport, Mount Sterling, Barry, Camp Point,
Payson, New London, Clayton, Golden, Fall Creek, Beverly, Buckhorn,
Adams, La Grange, Kingston, Burton, Liberty, Versailles, Hull and
Richfield.

This also includes Siloam Springs State Park.
 
This includes the following highways...
 Interstate 172 near exit 2.
 Interstate 72 between exits 4 and 20.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4019 9091 4011 9091 4010 9070 4009 9071
      4005 9068 4002 9063 4003 9061 3998 9060
      3999 9052 3997 9051 3988 9058 3984 9058
      3957 9117 3960 9118 3960 9121 3947 9143
      3968 9150 3968 9131 3973 9137 3997 9128
TIME...MOT...LOC 1448Z 316DEG 29KT 4000 9036 3958 9135 

HAIL...1.00IN
WIND...60MPH
 
$$

BSH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 7:04 AM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, Aug 20, 7:04 AM CDT, 1 hour 50 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
704 AM CDT Tue Aug 20 2019

.SHORT TERM...  (Through Late Wednesday Afternoon)
Issued at 402 AM CDT Tue Aug 20 2019

The primary focus in the short term is the MCS developing over Iowa
at this time, and where it will move today.  The latest radar loop
from KDMX is already showing the discrete storms that developed
earlier growing upscale into what's starting to look like a solid
line.  SPC mesoanalysis shows 4000-5000 J/Kg MUCAPE across
southern/central Iowa, and more than 4000 J/Kg MUCAPE extending
southeast all the way to the Mississippi River in east central
Missouri.  With that kind of instability and effective bulk shear in
excess of 40kts the storms should have little trouble continuing to
organize.  The forward propagating Corfidi vectors are pointing to
the east-southeast, so expect the echomass to start taking a right
turn toward northeast Missouri and west central Illinois over the
next hour or two as the MCS continues to strengthen.  As it develops
a rear inflow jet a strong cold pool should develop, forcing
continuing southeastward development along the axis of highest
instability.  Incidentally...there's also a minimum of MUCINH along
the axis of MUCAPE.  The RAP does shift the axis of MUCAPE further
to the northeast through 12-14Z nearer to northeast Missouri and
western Illinois...however, models are showing rapid destabilization
of the boundary layer after sunrise, so the MCS should have plenty
of juice to maintain it as it moves south, and it's likely the
strong cold pool will force development to the southwest as well.
The primary threat should be damaging wind in excess of 60 mph, but
some large hail and an isolated tornado or two can't be ruled out
either.

This MCS should suppress temperatures today, which otherwise would
likely be at least as warm as yesterday if not warmer.  It should
still warm up quickly ahead of the storms, and temperatures will
likely rebound behind the system late this morning and afternoon.
However I think we'll avoid the mid 90s with most locations topping
out in the mid to upper 80s. Tonight looks relatively quiet with
weak ridging aloft and the low level jet focused over the Plains.
There may be an isolated shower or storm after midnight as
guidance is showing some weak low level moisture convergence. It
looks like this moisture convergence may be due to the approaching
cold front which should move into Missouri on Wednesday, but
forcing looks pretty weak so only slight chance PoPs are warranted
for late tonight.

The aforementioned cold front is forecast so drift into Missouri
on Wednesday. While forecast instability is pretty impressive with
4000+ J/Kg MLCAPE Wednesday afternoon, the shear is 10-20kts over
eastern Missouri and western/central Illinois. Wouldn't be
surprised to see a few severe thunderstorms pulse up in the
afternoon, but organized severe weather like we're likely to see
today doesn't seem likely. Highs Wednesday will probably be a
little warmer than today, especially along and south of I-70, and
dew point pooling ahead of the front will make it pretty humid.
Storms should provide some relief, but heat index values will
probably approach 100-104 along and south of I-70.

Carney

.LONG TERM...  (Wednesday Night through Monday)
Issued at 402 AM CDT Tue Aug 20 2019

There's some disagreement in the models on where the effective front
and convection will be on Wednesday evening.  Both the GFS and NAM
show another short wave aloft moving from the eastern Plains into
Missouri late Wednesday afternoon or evening.  The GFS is faster and
shows a stronger wave than the NAM, and therefore the cold front on
the GFS is further south than the NAM has it.  The differences
between model solutions really aren't that large in synoptic terms,
but could have large impacts on precipitation chances Wednesday
night.  Elevated instability on the GFS is quickly forced south into
far southern Missouri by 06Z while the NAM keeps 1500-2000 J/Kg
MUCAPE along and south of I-70 all night.  Regardless, Wednesday
evening at least looks potentially wet with a continuing chance of
rain after midnight.  The ECMWF tends to support the wetter solution
as well, so high chance to likely PoPs continue to look appropriate.

Guidance has been consistently amplifying the upper level pattern
Thursday into Friday as a deepening low over southeast Canada pushes
the cold front south-southwest through Illinois and Missouri and high
pressure builds into the Great Lakes.  The latest GFS is faster with
this process than the ECMWF, and keeps Thursday and Friday mostly
dry, however the EC has been more consistent and is supported by the
Canadian model so will keep rain chances in for both days.  Rain
chances diminish to just slights during the weekend under the
influence of the high due to lower temperatures and dew points.
Highs from Thursday through the weekend look mild in the upper 70s
to low 80s as compared with the fist half of the week.  The high
over the Great Lakes moves east Sunday night into Monday allowing
return flow back into the mid Mississippi Valley bringing highs back
into the mid and upper 80s and increasing humidity.

Carney

&&

.AVIATION...  (For the 12z TAFs through 12z Wednesday Morning)
Issued at 701 AM CDT Tue Aug 20 2019

The line of thunderstorms southeast Iowa is expected to build
southeastward through our forecast area today. IFR flight
conditions, wind gusts in excess of 50kts, large hail, and
possibly a few tornadoes will accompany this line of storms.

VFR conditions are expected outside of thunderstorms.

Carney

&&

.PRELIMINARY POINT TEMPS/POPS...
Saint Louis     87  74  89  72 /  80  30  50  60
Quincy          87  71  84  66 /  80  40  50  50
Columbia        89  72  88  68 /  70  30  60  60
Jefferson City  91  72  90  68 /  70  30  60  60
Salem           86  69  88  69 /  70  30  50  50
Farmington      87  71  91  68 /  70  10  50  50

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Aug 20, 4:38 AM CDT, 4 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
438 AM CDT Tue Aug 20 2019

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-210945-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
438 AM CDT Tue Aug 20 2019

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

Numerous severe storms are possible this morning into early
afternoon. The primary threat will be damaging winds in excess of 60
mph. Large hail and an isolated tornado are also possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Scattered to numerous thunderstorms continue to be possible Wednesday
through Friday. Some storms could be strong to severe on Wednesday.
Isolated storms are possible Saturday through Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this morning into early
afternoon.

Carney

In the hours before

Special weather statement, Aug 20, 8:13 AM CDT, 41 minutes before
Special Weather Statement
National Weather Service St Louis MO
813 AM CDT Tue Aug 20 2019

ILZ095-MOZ018-019-026-027-201415-
Adams IL-Marion MO-Knox MO-Lewis MO-Shelby MO-
813 AM CDT Tue Aug 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR ADAMS...KNOX...NORTHWESTERN
MARION...NORTHERN SHELBY AND LEWIS COUNTIES UNTIL 915 AM CDT...

At 812 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Dallas City to near Wayland to near Edina.
Movement was southeast at 40 mph.

Pea size hail and wind gusts up to 50 mph will be possible with these
storms.

Strong thunderstorms will be near...
  La Belle around 840 AM CDT.
  Mendon, Lewistown and Steffenville around 845 AM CDT.
  Ewing around 855 AM CDT.
  Camp Point and Golden around 900 AM CDT.
  Maywood around 905 AM CDT.
  Clayton around 910 AM CDT.

Other locations impacted by these storms include Coatsburg, Meyer,
Hurdland, Baring, Ursa, Paloma, Taylor, Woodville, Monticello and
Fowler.

This includes Interstate 172 between exits 14 and 19.

This also includes Wakonda State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
west central Illinois...and northeastern Missouri.

LAT...LON 4030 9195 4026 9193 4025 9150 4020 9150
      4019 9091 3994 9091 3980 9229 3995 9229
      3996 9234 4030 9235
TIME...MOT...LOC 1312Z 297DEG 37KT 4061 9111 4032 9161 4018 9225

BSH

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 8:13 AM CDTSpecial Weather StatementLSXAdams62 min
Aug 20, 9:36 AM CDTSpecial Weather StatementLSXPike54 min
Aug 20, 10:22 AM CDTSpecial Weather StatementLSXCalhoun, Greene, Jersey, Macoupin, Montgomery53 min
Aug 20, 1:10 PM CDTSpecial Weather StatementLSXRandolph50 min
Aug 20, 1:21 PM CDTSevere Thunderstorm WarningLSXRandolph39 min
Aug 20, 9:40 AM CDTSpecial Weather StatementLSXKnox, Lewis50 min
Aug 20, 10:31 AM CDTRiver Flood WarningLSXSaint Charles, Saint Louis58 hr
Aug 20, 1:13 PM CDTSpecial Weather StatementLSXIron47 min
Aug 20, 2:18 PM CDTSevere Thunderstorm WarningLSXIron, Madison, Reynolds, Sainte Genevieve, Saint Francois57 min
Aug 20, 2:24 PM CDTSevere Thunderstorm WarningLSXCrawford66 min
Aug 20, 3:04 PM CDTSevere Thunderstorm WarningLSXCrawford, Iron, Washington26 min
Aug 20, 3:14 PM CDTSevere Thunderstorm WarningLSXIron, Madison61 min
Aug 20, 4:11 PM CDTAreal Flood AdvisoryLSXCrawford3 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2019Severe Thunderstorm Warnings in Missouri, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.